End Psychiatry vows to arrest mental health “bullies”

Benzo Buddies member sees flea on dog, spends entire night shaking

Help please
« on: December 16, 2017, 12:47:15 pm »

[Buddie]

in summer was going to go to liquid titration but stayed doing dry cuts. Well I was doing good until I think I cut too much too quickly and got to .50 mg klonopin and day 2/3 I hit massive anxiety/my entire body trembling and shaking all night-partially it was a build up I think of general anxiety and also I saw a flea on my dog and that was it-but it coincided with the dosage lowering.
My question is did I do the right thing by upping my benzo back to around .75mg? Also having weird dreams, can’t eat, can’t sleep.
I am wondering if it is better to up all the way to 1 mg and then start daily micro taper after I stabilize. Will I stabilize?
Please help.

LIBERATION?

Psych drug free and liberated
« on: December 16, 2017, 04:33:04 am »

[Buddie]

Hi!
I stumbled upon this site in oct 2017, and it has been the best support ever. I couldnt believe that finally, i found a community who understands benzo and psych med issues, and the stories, guidance, and the forums were and contine to be inspirational and informative. In short, since 2005, i was prescribed clonazepam, and up to may 2017, my daily cocktail was: 30 mg vyvanse, 7.5 zopiclone, 100 mgs seroquel, 15-30 mg remeron, and 1.5 clonazepam. Over-medicated, yes! Over diagnosed? Yep! In May 2017, with finally the ears of two psychiatrists who listened and saw my sleep study results, i started to taper from 1. vyvanse (hellish). 2 seroquel (easy), zopiclone (a bit rough), remeron (what? That was a breeze to finally, today, sitting at 21 days clonazepam free (a ride to hell and back with the aim of reaching heaven here on earth, and can finally see it. Thanks to this website, to All you beautiful pple with such courage. Ill be posting more and sharing my
triumphs and seeking some support as im still having waves and when a small window opens, I see heaven again. Its time to live med and benzo free. And when Im better, I want to yell that outloud. We are free. We are strong. Ttys.

Mother terrified of post-Ashton taper son

OK, I know I'm always asking questions, but...Hospital?
« on: December 16, 2017, 03:58:14 pm »

[Buddie]

Have any of you had your sx. of obsessive thoughts and psychotic thinking become so bad that you had to be hospitalized? Like making threats and becoming combative? My son has been like that lately. It’s not like him at ALL, he is very tall, and teachers, relatives, and friends have always called him the ‘gentle giant’. He’ll be fine (albeit dressed and anxious and hurting), and then just fall apart.

I could really use some input on this. He was fine before benzos and during benzos. So we (and our family doctor–yes we finally found one that had personal experience with protracted benzo withdrawal iin a young woman he treated)are all-but-certain it is the w/d.

Heartless family sends woman flying into arms of another family, a cult family

Pisses me off that this is not seen as a legimate illness (rant)
« on: December 14, 2017, 01:54:09 pm »

[Buddie]

My mom and other family members love to laugh about panic disorder and anxiety. Why? Because they don’t understand it. My distant cousin who’s gone through some trauma of her own is on 4 different medications for anxiety and depression. The way they just talked about her and another family member who has social anxiety really angered me. They dismiss everything about this illness and just made fun of how she shakes constantly and how the other one can’t look up to say hi to a stranger. I heard them in the back laughing how everyone has a panic disorder. The ignorance just blows my mind.

I don’t find this funny at all. I’m shaking cause I’m so upset right now. What would they do if they experienced 5 minutes of panic? 5 minutes of the mental torment. I bet they’d swallow every pill in sight as well in the hopes of feeling normal again. I know I’m healing and what I’m going through is w/d but there are people out there with legitimate illnesses. For some people this isn’t w/d and is a part of their everyday lives..

Do we need to get cancer for someone to actually care? Do people with mental illnesses need to be hooked up to 4 ivs in a hospital bed for someone to understand? This is not cool. There needs to be more awareness, more compassion in our society. This just sickens me.

I might’ve lost my temper at them and am complelety ok with that. Someone needed to.

Benzo Buddies member post-taper: “I started speaking gibberish, nonsensical words and I couldn’t stop”

Pacing/Chanting/Verbal Gibberish
« on: December 14, 2017, 11:29:31 pm »

[Buddie]

I haven’t been on the site for a long time. had a really rough end of Oct leading into Nov, ended up in the ER twice and then Mental health for 10 days. Leading up to this I had been experiencing increasing head sensations, felt like my head was going to explode as well as head sensations like my brain was moving, throbbing, increasing daily. I then started pacing and chanting and rocking in bed chanting “I cant live like this” over and over again. I was sleeping about an hour and my physical symptoms would wake me up. All of this led to Nov 8th when I started speaking gibberish, nonsensical words and I couldn’t stop. I was also shaking and crying. It was awful. My husband called 911, they gave me a Benadryl shot, went to one ER and then another because I have another episode at 3 am on the way home from the hospital and refused to go in the house. I was terrified. At this ER, a PA witnessed another “episode”. I was given valium. Hardest thing I had to do was take that but I was petrified of these attacks. Next morning I lost it realizing I was on another benzo, suicidal hence the Mental health visit. I am still on valium but having increasing head sensations. Have not heard of anyone else going through this. I’m terrified to come off the valium and have all of that happen again. Ive been suicidal, very depressed. Anyone else hear of this?

Re: Pacing/Chanting/Verbal Gibberish
« Reply #1 on: December 14, 2017, 11:34:28 pm »

[Buddie]

Hi sorry you going through this , I’m having Head sensations and it’s very uncomfortable so I get what you are talking about , I also have lots of suicide thoughts so you are not alone , i don’t know what I can say to help you feel better but I guess it’s atill part of withdrawal so I’m hoping healing comes for you soon as I hope for myself and other Benzo Buddies .

Re: Pacing/Chanting/Verbal Gibberish
« Reply #2 on: December 15, 2017, 12:50:29 am »

[Buddie]

Hi you didn’t happen to go to IRMC. My hospital is just like yours except they like giving adivan instead. Sounds horrendous and scary beyond regular panic attack. I’d stay on the valuim but take just a small piece instead of the whole thing. Just until you get level. Then worry about it after you can make an intelligent decision. God Bless You.

Re: Pacing/Chanting/Verbal Gibberish
« Reply #3 on: December 15, 2017, 01:00:53 am »

[Buddie]

Well, I did have 2 mg Ativan shoved down my throat at the mental health unit because I had another “attack” while there. They never mentioned what they were giving me, they just probably didn’t know what to do. They then diagnosed me with Major depressive disorder with psychotic tendencies because they couldn’t explain the physical symptoms. I was mortified because Ativan was what I had weaned off of. If they hadn’t of given me the valium though, Id still be having those attacks, they were coming every 6 hours. It wasn’t a panic attack for sure but purely physiological. I’m afraid I shocked my btrain when I took what I took in June and that what I’m experiencing isn’t typical withdrawal. I got worse every day. I’m scared. Oh, and I live in upstate NY. Saratoga Springs was the hospital

Re: Pacing/Chanting/Verbal Gibberish
« Reply #4 on: December 15, 2017, 02:35:47 am »

[Buddie]

That just sounds terrible. How much valium are you taking now? I know it sounds crazy but maybe if you reinstate a low dose of valium, you might be able to stabilize and get rid of these attacks and keep them away by holding and tapering real slow on the valium.

Re: Pacing/Chanting/Verbal Gibberish
« Reply #5 on: December 15, 2017, 12:24:31 pm »

[Buddie]

I’m taking 5 mg in the morning & 5 mg at night. On top of those attacks, my entire body was affected with symptoms. I’m seriously afraid to continue, taper, and relive what happened to me. I lie in bed all day, Ive lost hope. Its no way to live. I’m started to feel head symptoms while on the valium also. Scary

Benzo Buddies advice for members paralyzed by taper: move your bed to stare at different wall

Move your bed
« on: December 12, 2017, 03:44:45 am »

[Buddie]

I wanted to post this a couple of weeks ago but I forgot. No surprise. About 3 weeks ago I was bed ridden for a brief time, again and I moved my bed so I could stare at a different wall. That turned into rearranging my whole bed room, then to cleaning up and uncluttering my home. It’s like it used to be and I was just lying here looking at my room and thinking how lucky I am to have this beautiful home. The home I ignored for 5 years because I was sedated for so long I just want to encourage those who might be in that darkest place of withdrawal. You will return, You will be the same, You will have a life again and be happy to be in the here and now with the people and the things you loved before benzos.

Re: Move your bed
« Reply #1 on: December 12, 2017, 09:19:49 am »

[Buddie]

Small things that matter. Thanks […]. 🙂

Re: Move your bed
« Reply #2 on: December 13, 2017, 07:08:54 am »

[Buddie]

Thanks for this. Encouraging words..